# SDR AWXA200601908

- Difficulty date: November 4, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 19,685 hours, 7,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D53111414200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK - CORROSION ON MAIN CABIN DUMMY RAIL, FS 20 - FS 24, -Y189.  REPLACED MAIN CABIN DUMMY RAIL, FS 20 - FS 24, -Y189 IAW A319 51-72-11.
